# SDR UIEA2020052101088

- Difficulty date: May 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,185 hours, 17,610 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 871A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRU INOPERATIVE.( TRANSFERRED TO MDDR 128522 IAW MEL 24-32-01B, CAT 'D'.   LP 1150932-3 - (20MAY20) - REMOVED AND REPLACED APU TRU IAW AMM 24-32-04. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS MDDR 128522 . MCC ADVISED. )
